MathSciNet Relay Station
MathSciNet bibliographic data
MR308124 14F15 (18F25)
Gersten, S. M. Higher $K$-theory for regular schemes. Bull. Amer. Math. Soc. 79 (1973), 193–196.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement